MathSciNet Relay Station
MathSciNet bibliographic data
MR1354106 16G10 (16G60 16S80)
Geiss, Christoff; de la Peña, José Antonio On the deformation theory of finite-dimensional algebras. Manuscripta Math. 88 (1995), no. 2, 191–208.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement